# SDR IXXA06SMN345S

- Difficulty date: November 4, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4751625U1
- Condition: Cracked
- Location: Zone 200
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND CRACKED FITTING AT STATION 680.000, LONGERON 11 LEFT.  REMOVED CRACKED FITTING.  CLEANED TREATED AND PRIMED AREA. INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D DC8 SRM 51-3-1, AND DC8 SRM 51-1-8B.
